Cold Feeling In Both Legs And Slight Shortness Of Breath

1 Reply Updated



Conversation Starter

Linda Says:


My mother is 90 with AF. Last Sept had blood clots removed from rt leg. She has been on Xarelto for 8 months. She has been complaining of both legs feel ice cold. Her legs are warm to touch. She also describes twitching of her legs at night. She also has SOB when walking from one room to another. She describes it as having to catch her breath. Can this be of concern? This has been going on for months.



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Linda! How are you and your mother?

There is a chance that this is due to medications side effects, the FDA does list similar symptoms as being among the possible ones it can cause, along with increased risk of bleeding, headache, nausea and easy bruising.

However, given your mother's history, it would be best to have doctor check things out to be on the safe side.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?      1  




Viewing page 1 of 1     Reply


More Discussions:

Shortness of Breath and chest pain
I have been taking Brilinta for since the last week in April, the normal 2 times daily tablets. I have developed a sever... 3 replies
Chest pains and coughing with shortness of breath
Hi. My wife has shortness of breath and chest pain and a cough that doesn't wanna go away. What can I do or who shou... 3 replies
Multaq and Shortness of Breath
Has anyone else experienced notably increased shortness of breath attributed to Multaq? ## Multaq contains the active in... 10 replies
VIMPAT and Shortness of Breath
Since being on Vimpat, I have gotten shortness of breath (SoB), when ever I do any exercise, walking 3 blocks required a... 1 reply
eliquis and shortness of breath
My boyfriend began taking Eliquis in March for AFIB. (He is 68.) Right away he wasn't himself. He gets short of brea... 65 replies
a bit of shortness of breath, and light headed ness...
I had a PE two years ago, and was put on Xarelto, once I started my normal everyday things again and felt stronger I wou... 2 replies
Jevtana and shortness of breath
I have received at least four Jevtana infusions and my onconologist is letting me rest now. I have many of the side effe... 2 replies
Irbesartan and Shortness of Breath
I am having shortness of breath and swelling in my left foot. Could these be side effects of my medication? ## What medi... 2 replies
Can not sleep and shortness of breath
I have had a aortic valve replacement and a single bypass. Consultant has said the operation was a success. However I... 2 replies
Shortness of breath using Efudex
After applying Efudex to the scalp after a shower I experienced shortness of breath at about 3.00am in the morning. This... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 27 May 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA